# SDR 96ZZZX3696

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700Y
- Make and model: Piper PA-23-250
- Aircraft serial: 277754076
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1026
- Condition: Leaking
- Location: Elt
- Component: Merl, CIR11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN ELT BATTERY TO CHANGE BATTERY AND C/W FAR 91.207.  FOUND BATTERY PACK LEAKING AND ELT ITSELF JUST STARTING TO CORRODE.  SUSPECT CAUSE EITHER AGE OF HEAT FROM SUN.  SUBMITTER RECOMMENDS TO KEEP COMPLYING WITH FAR 91-207.
